MathSciNet Relay Station
MathSciNet bibliographic data
MR865158 (88m:60273) 60K35 (82-02 82A43)
Menʹshikov, M. V.; Molchanov, S. A.; Sidorenko, A. F. Percolation theory and some applications. (Russian) Translated in J. Soviet Math. 42 (1988), no. 4, 1766–1810. Itogi Nauki i Tekhniki, Probability theory. Mathematical statistics. Theoretical cybernetics, Vol. 24 (Russian), 53–110, i, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1986.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement